Show simple item record

Authordc.contributor.authorIvanov, Grigorii E. 
Authordc.contributor.authorThibault, Lionel 
Admission datedc.date.accessioned2018-07-13T14:05:13Z
Available datedc.date.available2018-07-13T14:05:13Z
Publication datedc.date.issued2017
Cita de ítemdc.identifier.citationSet-Valued and Variational Analysis 25 (3): 517-542es_ES
Identifierdc.identifier.other10.1007/s11228-017-0402-2
Identifierdc.identifier.urihttps://repositorio.uchile.cl/handle/2250/149842
Abstractdc.description.abstractThis paper is the continuation of our study of a general minimal time problem with a convex constant dynamics and a lower semicontinuous extended real-valued target function defined on a Banach space. We study several properties of the limiting subdifferential for the infimum time function and we provide explicit expressions of the limiting subdifferential. Necessary and sufficient conditions for the infimum time function to be lower regular are presented. The sharpness of assumptions is shown through diverse examples.es_ES
Patrocinadordc.description.sponsorshipRussian Foundation for Basic Research 16-01-00259es_ES
Lenguagedc.language.isoenes_ES
Publisherdc.publisherSpringeres_ES
Sourcedc.sourceSet-Valued and Variational Analysises_ES
Keywordsdc.subjectFrechet subdifferentiales_ES
Keywordsdc.subjectMordukhovich limiting subdifferentiales_ES
Keywordsdc.subjectMinimal time functiones_ES
Keywordsdc.subjectMinimal time projectiones_ES
Keywordsdc.subjectInfimal convolutiones_ES
Keywordsdc.subjectLower regular functiones_ES
Títulodc.titleInfimal convolution and optimal time control problem II: limiting subdifferentiales_ES
Document typedc.typeArtículo de revista
dcterms.accessRightsdcterms.accessRightsAcceso a solo metadatoses_ES
Catalogueruchile.catalogadortjnes_ES
Indexationuchile.indexArtículo de publicación ISIes_ES


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record